# SDR AALA2019100989007

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 54,646 hours, 31,346 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: E0175B01E00
- Condition: Burned
- Location: Ac Power Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS ELECTRICAL BURNING SMELL IN AC POWER DISTRIBUTION CONTACTORS RACK 107VU. FOUND AVIONICS VENT BLOWER FAN CONTACTOR MICRO SWITCH RELAY BURNED FIN 8HQ. REMOVED AND REPLACED CONTACTOR RELAY 8HQ IAW ESPM 20-45-24-0101-1.
